# SDR ASAA2015100413324

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 23,680 hours, 7,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING TASK CARD 78233001, STEP 2, MULTIPLE EMERGENCY LIGHTS FAILED TO STAY ILLUMINATED FOR THE REQUIRED 15 MIN MINIMUM.  ACFT GROUNDED.  REPLACED EMERGENCY LIGHT POWER SUPPLY M1670, INSTALLATION TEST NORMAL, REF MM33-51-06.  REPLACED BATTERY 
PACKS AT RT SIDE, STN 727C, LT AND RT PACKS IN AFT GALLEY O/H CEILING.  PACK ABOVE WAS REPLACED AT LT SIDE STN 727C. SECURITY SEAL PLACED ON AFT GALLEY O/H CEILING PANEL. OPS NORMAL REF MM 33-51-06-960-805.
